RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Yumaguzhin, Valery Aftakhovich

Statistics Math-Net.Ru
Total publications: 7
Scientific articles: 7
Presentations: 1

Number of views:
This page:502
Abstract pages:892
Full texts:430
References:54
Senior Researcher
Candidate of physico-mathematical sciences (1979)
Speciality: 01.01.04 (Geometry and topology)
Birth date: 18.07.1950
E-mail:
Keywords: differential invariants; equivalence problem; pseudogroups of Lie; symmetries.
   
Main publications:
  • Yumaguzhin V. A. Contact classification of linear ordinary differential equations // Acta Applicandae Mathematicae, June 2002, v. 72, no. 2.
  • Gusyatnikova V. N., Yumaguzhin V. A. Contact transformations and local reducibility of ODE to the form $y'''=0$ // Acta Applicandae Mathematicae, May 1999, v. 56, no. 2–3, p. 155–179.
  • Yumaguzhin V. A. Classification of 3rd orderlinear ODE up to equivalence // Differential Geometry and its Applications, 1996, v. 6, no. 4, p. 343–350.

http://www.mathnet.ru/eng/person17545
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/224905

Publications in Math-Net.Ru
2011
1. V. A. Yumaguzhin, V. N. Yumaguzhina, “New torsion free explicit solutions of 2-dimensional gas dynamics equations”, Program Systems: Theory and Applications, 2:2 (2011),  89–95  mathnet
2004
2. V. A. Yumaguzhin, “Finite-type integrable geometric structures”, Fundam. Prikl. Mat., 10:1 (2004),  255–269  mathnet  mathscinet  zmath  elib; J. Math. Sci., 136:6 (2006), 4401–4410  elib  scopus
2002
3. V. A. Yumaguzhin, “Classification of Linear Ordinary Differential Equations: II”, Differ. Uravn., 38:12 (2002),  1627–1632  mathnet  mathscinet; Differ. Equ., 38:12 (2002), 1724–1730
4. V. A. Yumaguzhin, “The Classification of Linear Ordinary Differential Equations: I”, Differ. Uravn., 38:8 (2002),  1063–1070  mathnet  mathscinet; Differ. Equ., 38:8 (2002), 1132–1139
1991
5. V. N. Gusyatnikova, V. A. Yumaguzhin, “Point transformations and linearizability of second-order ordinary differential equations”, Mat. Zametki, 49:1 (1991),  146–148  mathnet  mathscinet  zmath; Math. Notes, 49:1 (1991), 103–105  isi
1990
6. A. M. Vinogradov, V. A. Yumaguzhin, “Differential invariants of webs on 2-dimensional manifolds”, Mat. Zametki, 48:1 (1990),  26–37  mathnet  mathscinet  zmath; Math. Notes, 48:1 (1990), 639–647  isi
1985
7. A. M. Vinogradov, V. N. Gusyatnikova, V. A. Yumaguzhin, “Secondary differential operators”, Dokl. Akad. Nauk SSSR, 283:4 (1985),  801–805  mathnet  mathscinet  zmath

Presentations in Math-Net.Ru
1. Invariants of forth order linear differential operators
V. A. Yumaguzhin
Cohomological geometry of differential equations
May 11, 2020 15:00   

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020